# SDR SIMA20160112011

- Difficulty date: January 12, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 27,880 hours, 23,628 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14567034002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FAIRING, LOWER ATTACH ANGLE NR 4 CRACKED AT THE AFT END.  INSTALLED NEW SECTION ANGLE IAW ETN-EM-53-142 & SRM 51-40-02.
